# SDR ERKR200100139

- Difficulty date: June 26, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N307TW
- Make and model: Boeing 747238B
- Aircraft serial: 20009
- Aircraft time: 73,863 hours, 22,874 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR - FUSELAGE SKIN, STA 2290- 2315, STR 46R - 50R.
